# SDR SWAA2023061248291

- Difficulty date: May 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 927 TO BS 947.5 AND S-25R AFT CARGO COMPARTMENT 2023-311303<[01] REPLACED WEB - INTERCOSTAL LOCATED BS 927 TO BS 947.5 AND S-25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG#147A7500 SHEET:28; REV:_ SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
